# SDR 96ZZZX5633

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151H
- Make and model: Beech G18S
- Aircraft serial: BA476
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Part time: 10,341 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED SMOKE IN COCKPIT DURING TAKEOFF.  WIRE NR 176 CHAFED ON THE DEFROST SCAT HOSE UNTIL SHORTING ITSELF.  WIRE NR 176 ALSO MELTED THE INSULATION ON WIRE NR 177.  BOTH WIRES AND SCAT HOSE WERE REPLACED.  ALSO, WIRE NR 947 CHAFED ON DEFROST SCAT HOSE AND SHORTED BURNING THE INSULATION OFF DOWN TO THE REGULATOR.  BOTH WIRE AND REGULATOR WERE REPLACED.  ELECTRICAL SYSTEM FUNCTIONALLY TESTED IN ALL CIRCUITS AND NO OTHER DISCREPANCIES FOUND.
